# SDR DXTA2014092205889

- Difficulty date: September 19, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N745QS
- Make and model: Gulstm 200
- Aircraft serial: 170
- Aircraft time: 6,098 hours, 3,744 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fitting
- Condition: Loose
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING HEAVY SMOKE FROM BOTH MLG BRAKES.  LANDING ROLL OUT WAS APPROX 6000FT FROM 100KTS TO TAXI SPEED BRAKES SEEMED TO FADE REQUIRING MORE PEDAL PRESSURE TO MAINTAIN CONSISTENT BRAKING.  DURING BRAKE BLEEDS AND OP CHECKS, FOUND FLUID LEAKING FROM LOWER FUSELAGE AREA BETWEEN WHEEL WELLS.  FOUND RIGHT HYDRAULIC BRAKE FUSE/SHUTTLE MODULE LEAKING FROM THE INPUT LINE WHEN BRAKE PRESSURE WAS APPLIED WITH THE RIGHT BRAKE PEDAL.  TIGHTENED INPUT FITTING AND LINES PER G200 AMM 29-00-00.  REPEATED BLEED PROCEDURE FOR NORMAL, EMERGENCY, AND PARKING BRAKE SYSTEMS.  LEAK CHECK IS GOOD.  CLEANED AREAS OF FLUID AND CLOSED UP ACCESS AS REQUIRED.  OPERATIONAL AND LEAK CHECKS GOOD.  COMPLIED WITH REMOVAL OF WHEEL ASSYS.  AND CLEANED BRAKES.  NO EVIDENCE OF FLUID LEAKAGE, BRAKES WERE CLEAN.  REINSTALLED WHEEL ASSYS.  WORK C/W IAW CMPS 324201 THRU 324204.  AFTER HIGH SPEED TAXI, INSPECTED BRAKES WITH NO SMOKE NOTED.
